# SDR DHL2007804529

- Difficulty date: July 15, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 85,412 hours, 30,822 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Rt Te Flap
- Part time: 85,412 hours, 30,822 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBD FLAP T/E UPPER PANEL HAS A NON-STANDARD REPAIR AT STA XF 375.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW BOEING MSG NR 1-405802434-2 DATED 06-07-07.  REMOVED PANEL PLATING WITH EXISTING NON-STANDARD REPAIR IAW SRM 57-1-0 PG 1, SRM 51-1-21.  FABRICATED NEW PANEL PLATING (AL2024T3 0.025") AND BONDED FINGER DOUBLER (AL2024T3 0.020") IAW BOEING MSG NR 1-405802434-2, DOUGLAS DWG NR 5654759.  BONDED BOTH PARTS WITH HYSOL IAW SRM 51-1-9, SRM 51-1-9A, DPS 1.950 REV AR R-1.  CLEANED, TREATED AND PRIMED AREA AND PANEL PLATING INNER FACE IAW SRM 51-1-8B.  INSTALLED PANEL PLATING IAW BOEING MSG NR 1-405802434-2, SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE) REFER TO JC EC-00454-001 (WO 1616) FOR
